# SDR SWIA972235

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,474 hours, 27,865 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP GOES TO 45 DEGREES WHEN 25 DEGREES WAS COMMANDED.  THERES NO INDICATION WITH THE OVERHEAD PANEL OR MAP. REPLACED RIGHT OUTBOARD ACTUATOR.  OPS CHECK GOOD IAW RII 27-307 MM 27-50-09  PN ON 320200-1007  SN ON 221  SN OFF 774  REPLACED WIRE W201-0409-24 AS REQUIRED.  OPS CHECK GOOD.
